# SDR REXA2016051600965

- Difficulty date: May 16, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL IS CORRODED AT FWD FITTING.  R & R SERVICE DOOR LOWER SILL 601R38303-253 IAW SRM 51-42-06, 51-42-13, 51-42-21 & 51-42-34.
